Singularities of nets of quadrics
Compositio Mathematica, Tome 42 (1980) no. 2, p. 187-212
@article{CM_1980__42_2_187_0,
     author = {Wall, C. T. C.},
     title = {Singularities of nets of quadrics},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {42},
     number = {2},
     year = {1980},
     pages = {187-212},
     zbl = {0423.14002},
     mrnumber = {596875},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__42_2_187_0}
}
Wall, C. T. C. Singularities of nets of quadrics. Compositio Mathematica, Tome 42 (1980) no. 2, pp. 187-212. http://www.numdam.org/item/CM_1980__42_2_187_0/

[1] V.I. Arnol'D: Normal forms for functions near degenerate critical points, the Weyl groups Ak, Dk, Ek and lagrangean singularities, Funct. Anal. appl. 6 (1972) 254-272. | MR 356124 | Zbl 0278.57011

[2] V.I. Arnol'D, Normal forms of functions near degenerate critical points, Russian Math. Surveys 29ii (1974) 11-49. | MR 516034 | Zbl 0298.57022

[3] A. Beauville, Variétés de Prym et jacobiennes intermédiaires, Ann. Sci. Ec. Norm. Sup. 10 (1977) 309-391. | Numdam | MR 472843 | Zbl 0368.14018

[4] H. Knörrer, Isolierte Singularitäten von Durchschnitten zweier Quadriken, doctoral thesis, University of Bonn, 1979. | MR 578773 | Zbl 0457.14003

[5] D. Mumford, Geometric invariant theory, Springer-Verlag, 1965. | MR 214602 | Zbl 0147.39304

[6] C. Segre, Mehrdimensional Räume, Enzyklopadie der Mathematischen Wissenschaften Band IIIc, section 7, §14, 1921. | JFM 48.0762.06

[7] A.N. Turin, On intersections of quadrics, Russian Math. Surveys 30vi (1975) 51-105. | Zbl 0339.14020

[8] C.T.C. Wall, Nets of quadrics and theta characteristics of singular curves, Phil. Trans. Roy. Soc. (A) 289 (1978) 229-269. | MR 506258 | Zbl 0382.14011

[9] C.T.C. Wall, The first canonical stratum, J. London Math. Soc. 21 (1980) 419-433. | MR 577718 | Zbl 0453.58009